Access count of this item: 60

Files in This Item:
File Description SizeFormat 
0644-10.pdf475.02 kBAdobe PDFView/Open
Title: $\omega$-stable groups and CZ-groups
Authors: 田中, 克己  KAKEN_name
Author's alias: Tanaka, Katsumi
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 644
Start page: 146
End page: 156
Appears in Collections:Foundations of Mathematics and Its Applications

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.